# SDR DALA2019070504041

- Difficulty date: July 5, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Aircraft time: 48,771 hours, 32,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT MARKERS @ L1, L2, AND OVERWING EXIT DOORS INOP. R/R BATTERIES PER AMM 33-51. OP'S CHECK GOOD. (LP5742980)
